MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Gallant Bipolar DF4 HF; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) Gallant Bipolar DF4 HF; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number CDHFA500D
Medical Device Problem Codes Failure to Capture (1081); Incorrect Measurement (1383); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Codes Arrhythmia (1721); Dizziness (2194); Syncope/Fainting (4411)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the emergency room is bradycardia.Transmission revealed that the patient was in complete heart block and had both near syncopal and syncopal events.The patient's implantable cardioverter defibrillator (icd) had exhibited a failure to capture and had displayed incorrect capture measurements.It was also noted that the icd was in backup mode.Device programming changes were performed and the patient was stable.

Brand Name
Gallant Bipolar DF4 HF
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50938353
Report Number2017865-2026-20656
Device Sequence Number18831268
Product Code NIK
UDI-Device Identifier05415067050052
UDI-Public(01)05415067050052(10)S000105622(17)270531
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA500D
Device Catalogue NumberCDHFA500D
Device Lot NumberS000105622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Optisure MRI; UltiPace; UltiPace MRI
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale